# SDR F3LA200200037

- Difficulty date: January 25, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 657192662
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED RT INBOARD HINGE FLAP DELAMINATED ON TRAILING EDGE.  REPLACED RT INBOARD TRAILING EDGE OF HINGE FLAP PER SRM 51-30-02.
